# SDR AALA20101017LAX01

- Difficulty date: October 17, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 34,297 hours, 13,941 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - CREW REPORTED THE LEFT ENGINE BLEED TRIP OFF LIGHT ILLUMINATED AFTER TAKEOFF.  LIGHT WOULD NOT RESET.  EMERGENCY DECLARED LANDED LAX WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE THRUST REVERSER ACTUATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
